# SDR KBM2004F00106

- Difficulty date: January 13, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: S6039
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH LINK, CRACKED BUSHING.  REMOVED AND REPLACED.
